# SDR VNAA20250329014

- Difficulty date: January 27, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Part number: 601R3177317
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL 832DT AND 832AT.     CORROSION ON ACCESS PANEL 832DT AND 832AT WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01. ACCESS PANEL 832DT WAS EVALUATED WITHIN LIMITS PER CRJ700 SRM 52-11-04-101-001-A01. ACCESS PANEL 832AT MUST BE REPLACED UNDER NRC 00057.
